# SDR ASAA2019031528628

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,646 hours, 5,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000143983
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 15,646 hours, 5,112 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOT RIGHT "PACK" LIGHT ON RECALL. RT RAM DOOR FULL OPEN ALSO ILLUMINATED. GROUNDED - YES. PER TSR702871 PERFORMED PACK/ZONE TEMP CONTROL BITE TEST ON PACK NR 1 AND NR 2 REF AMM 21-51-00, NO FAULTS NOTED ON PACK/ZONE TEMP CONTROL NR 1, RAM AIR ACTUATOR BITE, PREV FLT, AND VERIFICATION FAULTS NOTED ON PACK/ZONE TEMP CONTROLLER NR 2. REMOVED AND REPLACED NR 2 PACK RAM AIR ACTUATOR REF AMM 21-51-21. OPS CHECK GOOD.
